# SDR DALA12000803122

- Difficulty date: May 25, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 30,998 hours, 16,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOOR SUPPORT BETWEEN FR68 TO FR69 -Y1292 UPPER FLANGES AND HOLES CORRODED.  BLENDED AREA.  FOUND TO BE OUT OF LIMITS.  REMOVED FLOOR SUPPORT IAW SRM 51-42-11.  LOCATED AND DRILLED NEW FLOOR SUPPORT.  TREATED AND PRIMED HOLES ON NEW FLOOR SUPPORT IAW SRM 51-21-11.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-11.  PAINTED RIVETS IAW SRM 51-75-12.
